# SDR IPXA09M56711

- Difficulty date: July 2, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE: 1C REPAIR SURVEY SEQUENCE NR 281-F2-03, REPAIR DOUBLER IN LT FWD AC BAY STA 475-495 LBL 46 TO LBL 55.  HORIZONTAL PRESSURE PNL DOES NOT CORRELATE TO SRM.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA 011-5330-01-A1912 AND UPS EO MD11-5330-34303-A.
